Please help - Becam so bloated and gassy After antibiotic treatment- we´re lost
Posted 22 October 2018 - 08:58 AM
Hello everybody , thanks to read our story
My wife is a 42 yo , always very very healthy woman . Good diet, exercise every day, excellent mental health.
Never had any GI issues before.
But last year our nightmare started.
She got a hard to treat sinusitis last year, and the doctor prescribes a 14 day treatment with azytromicin .
After this she became another person related to digestion .
She start to have daily big abdominal bloating and lots lots of loud noises inside her smomach and intestines . Sometimes even without food it bloats hard suddenly .
First we try basic otc treatments : enzymes, oregano oil , colostrum, pantoprazole. She start to avoid carbs and do fodmap diet .
But she didn´t got better.
We seach for a gastro doctor , he dignosticated " IBS-C " even though she is not much constipated ( the problem is bloating and so much noise in the belly , like a monster yelling .) . He said she has an important mental aspect ( but she never was a depressed or anxious woman)
He prescribes motilium + mebeverine ( duspatalin) + some enzymes + lansoprazole .
She got only just a little better , but still with much gas and bloating. So after one month he prescribes sertraline ( she never was anxious or depressed ) , and she got a little better.
But i really feel her gut was damaged by the antibiotics .
Can someone give us some light, some direction ? We are suffering so much with this.
Thank you very much - Vince - Sao Paulo Brazil